# SDR SWIA200413798

- Difficulty date: June 12, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 27,087 hours, 23,516 cycles
- Engine: Ge CF343B1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 718 BETWEEN STRINGERS 10R AND 12R IS CRACKED 1INCH LONG IN RADIUS OF FRAME FLANGE. (ITEM FOUND AT C-CHECK INSPECTION.)  SB 601R-53-055, REV-A STRUCTURAL REPAIR AT F.S. 718.00 RT BETWEEN STRINGERS 10 AND 12, PART-E  INCORPORATED.
